Hokkaido Mathematical Journal

A short review of scattering for the Schrödinger-improved Boussinesq system

Akihiro SHIMOMURA

Full-text: Open access

Abstract

This article is a review of [6], which is concerned with the scattering theory for the Schrödinger-improved Boussinesq system in two space dimensions.

Article information

Source
Hokkaido Math. J., Volume 37, Number 4 (2008), 813-823.

Dates
First available in Project Euclid: 31 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1249046370

Digital Object Identifier
doi:10.14492/hokmj/1249046370

Mathematical Reviews number (MathSciNet)
MR2474177

Zentralblatt MATH identifier
1181.35160

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35P25: Scattering theory [See also 47A40] 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Keywords
Schrödinger-improved boussinesq system asymptotic behavior scattering theory

Citation

SHIMOMURA, Akihiro. A short review of scattering for the Schrödinger-improved Boussinesq system. Hokkaido Math. J. 37 (2008), no. 4, 813--823. doi:10.14492/hokmj/1249046370. https://projecteuclid.org/euclid.hokmj/1249046370


Export citation